VOL. 34 · NO. 2 | 1987
 
VIEW ALL ABSTRACTS +
Front Matter
Michigan Math. J. 34 (2), (1987)
No abstract available
Articles
A. Lyzzaik, D. Styer
Michigan Math. J. 34 (2), 163-172, (1987) DOI: 10.1307/mmj/1029003549
KEYWORDS: 30C45
No abstract available
Robert Tubbs
Michigan Math. J. 34 (2), 173-182, (1987) DOI: 10.1307/mmj/1029003550
KEYWORDS: 11J81, 11J89
No abstract available
Reinhard Schultz
Michigan Math. J. 34 (2), 183-200, (1987) DOI: 10.1307/mmj/1029003551
KEYWORDS: 57S25, 57R55, 57S15
No abstract available
Gr. Arsene, T. Constantinescu, A. Gheondea
Michigan Math. J. 34 (2), 201-216, (1987) DOI: 10.1307/mmj/1029003552
KEYWORDS: 47A20, 47B50
No abstract available
Isaac Efrat
Michigan Math. J. 34 (2), 217-226, (1987) DOI: 10.1307/mmj/1029003553
KEYWORDS: 11F55
No abstract available
Charles L. Epstein
Michigan Math. J. 34 (2), 227-239, (1987) DOI: 10.1307/mmj/1029003554
KEYWORDS: 53C40, 53A05
No abstract available
Sören Illman
Michigan Math. J. 34 (2), 241-259, (1987) DOI: 10.1307/mmj/1029003555
KEYWORDS: 57S17, 57Q35
No abstract available
Franz W. Kamber, Philippe Tondeur, Gábor Tóth
Michigan Math. J. 34 (2), 261-266, (1987) DOI: 10.1307/mmj/1029003556
KEYWORDS: 53C12, 57R30, 58E20
No abstract available
John B. Conway, James J. Dudziak, Emil Straube
Michigan Math. J. 34 (2), 267-273, (1987) DOI: 10.1307/mmj/1029003557
KEYWORDS: 32A35‎, 31B15
No abstract available
Allen Weitsman, Frederico Xavier
Michigan Math. J. 34 (2), 275-283, (1987) DOI: 10.1307/mmj/1029003558
KEYWORDS: 53A10, 30D30
No abstract available
Frank Quinn
Michigan Math. J. 34 (2), 285-291, (1987) DOI: 10.1307/mmj/1029003559
KEYWORDS: 57P05
No abstract available
Craig Huneke
Michigan Math. J. 34 (2), 293-318, (1987) DOI: 10.1307/mmj/1029003560
KEYWORDS: 13H15, 13H10, 14M05
No abstract available
Back Matter
Michigan Math. J. 34 (2), (1987)
No abstract available
Back to Top